# SDR ASMF201009001

- Difficulty date: September 1, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N774AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28689
- Aircraft time: 35,413 hours, 5,835 cycles
- Engine: Ge GE9090B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED A LIGHTNING STRIKE IN THE LT SIDE LOWER FUSELAGE SKIN. MX PERFORMED A LIGHTNING STRIKE INSPECTION IAW MM 05-51-19, NO DAMAGES WERE DETECTED.
